# SDR UALA2012060803134

- Difficulty date: June 6, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER CAP CORRODED, BS 1640, BL-0 TO RBL 5.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE SPLICED IN NEW SECTION OF UPPER CAP PER SRM.
